Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

I am having itching and red blisters on my penis

User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 2007
Answered : 2505 Questions
Question
I am having itching and red blisters on my penis forehead. There is also skin tightening. A doctor suggested me that it is balanitis and prescribed Ebernet ointments. Subsequently the symptoms reoccurred and I was given Fudic ( fusidic acid + become tha sone) but the symptoms do not go away, rather it seems to increase. I am experiencing lot's of redness and burning sensation when I glide the penis foreskin. Please help
Posted Wed, 29 Nov 2017 in Skin Hair and Nails
 
 
Answered by Dr. Asmeet Kaur Sawhney 38 minutes later
Brief Answer:
Upload pictures

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
I would recommend you to upload the pictures of the affected areas so that I can have have a clearer picture of the condition and can guide you accordingly.
Regards
Dr Asmeet
Above answer was peer-reviewed by
 
Follow-up: I am having itching and red blisters on my penis 9 hours later
Doctor Asmeet, as recommended, I have uploaded three photos of the affected area.
 
 
Answered by Dr. Asmeet Kaur Sawhney 5 minutes later
Brief Answer:
Seems to be yeast infection, answer few questions

Detailed Answer:
I have reviewed the attached photographs and it seems to be yeast infection.
I need to ask you few questions:
Are you diabetic or taking any long term antibiotics or any other medicines?
Are you sexually active?
If yes is your partner having history of vaginal discharge and itching?
Kindly revert with the answers.
Above answer was peer-reviewed by
 
Follow-up: I am having itching and red blisters on my penis 2 hours later
Yes I am diabetic since 2004. Started with various diabetic tablets like Gemer 2, glimeperide etc. I am also hypertensive and have gone angioplasty with three stents in 2015. On insulin since 2013 - 14. Hypertensive since 1984 ( but at that time different medicines). Heart medicines since Aug 2015
I have also undergone fissure surgery in 1996 and fistula surgery in 2009

Currently I am taking following medicines :
1. Insulin Novomix 30 - morning - evening - 30 units each time
2. Lantus - 21 units - once daily
3. Janumet 50/500 - once daily
4. Prolomet XL 50 - once daily
5. Telma 40 - once daily
6. Clopilet - once daily
7. Pan 40 - once daily
8. Tonact TG - at bed time
9. Angispan TR (2.5 mg) - once daily since last around 30 days. - recently due to some heart discomfort. ECG was however, normal.
( from Aug 2015 for about six months I was also on Nikoran 10 mg)
10. Revital - once daily
11. Ecospirin 150 - once daily

Yes I am very sexually active.

Other than occassional and at few times, My partner does not have a regular history of vaginal discharge or itching, but she has undergone uterus removal in 2011.

I am 62 years old and my wife is 58 years old.

Hope you have got the entire picture.
 
 
Answered by Dr. Asmeet Kaur Sawhney 7 hours later
Brief Answer:
Yeast infection, oral and topical antifungals , antihistaminic

Detailed Answer:
After going through your history you seem to be having yeast infection which is very common in diabetics.
Keep your blood sugar levels under control, keep the area dry and apply antifungal cream like sertaconazole cream on the affected area twice daily for 2 weeks.
Besides this take oral antifungal like tablet fluconazole 200 mg twice weekly and antihistaminic like tablet levocetrizine 5 mg once daily for 2 weeks.
These are prescription drugs and should be taken under the supervision of the doctor.
These should help in resolving your problem.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor